Alert archive / North Carolina / High Wind Warnings in 2025

High Wind Warning 1, NWS Newport/Morehead City, NC

October 12, 2025Carteret County, Dare County, Hyde County, North Carolina

NWS Newport/Morehead City, NC issued this high wind warning at Oct 12, 2025, 12:10 AM EDT for Carteret County, Dare County, Hyde County, North Carolina. It was in force for 9 hr. 3 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Oct 12, 2025, 12:10 AM EDT (04:10 UTC)
Expired
Oct 12, 2025, 9:10 AM EDT
In force
9 hr
Issued by
NWS Newport/Morehead City, NC

Counties Carteret County, NC, Dare County, NC, Hyde County, NC

The radar

The Morehead City radar (KMHX), 92 km from the middle of the area, began a volume at 04:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 12, 7:15 AM EDTCOASTAL FLOOD3 Se Great Neck, NCWater level around 3 ft above ground level (3.9 ft above normal).
Oct 12, 8:10 AM EDTCOASTAL FLOOD4 N Atlantic, NCPortions of NC-12 inaccessible between Cedar Island and Atlantic due to inundation.
Oct 12, 9:00 AM EDTCOASTAL FLOOD3 Se Great Neck, NCWater level peaked around 3.4 ft above ground level (4.4 ft above normal).

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Newport, NC (KMHX), launched 00:00Z, 4.2 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 00:00Z on 2025-10-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 00:00Z on 2025-10-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 487 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
518 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
487 m²/s²
0-3 km storm-relative helicity
670 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

558 
WWUS72 KMHX 120410
NPWMHX

URGENT - WEATHER MESSAGE
National Weather Service Newport/Morehead City NC
1210 AM EDT Sun Oct 12 2025

NCZ196-204-205-121600-
/O.UPG.KMHX.WI.Y.0009.000000T0000Z-251012T0900Z/
/O.NEW.KMHX.HW.W.0001.251012T0410Z-251012T1600Z/
East Carteret-Ocracoke Island-Hatteras Island-
Including the cities of Cedar Island, Ocracoke, Beaufort, Frisco,
Sea Level, Avon, Buxton, Hatteras Village, Harkers Island, and
Rodanthe
1210 AM EDT Sun Oct 12 2025

...HIGH WIND WARNING IN EFFECT UNTIL NOON EDT TODAY...

* WHAT...Northeast winds 30 to 40 mph with gusts up to 60 mph.

* WHERE...East Carteret County, and Hatteras Island and Ocracoke 
  Island.

* WHEN...Until noon EDT today.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

NCZ203-121800-
/O.UPG.KMHX.WI.Y.0009.000000T0000Z-251012T2100Z/
/O.NEW.KMHX.HW.W.0001.251012T0410Z-251012T1800Z/
Northern Outer Banks-
Including the cities of Kitty Hawk, Kill Devil Hills, Duck,
Southern Shores, Nags Head, and Manteo
1210 AM EDT Sun Oct 12 2025

...HIGH WIND WARNING IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON...

* WHAT...Northeast winds 30 to 40 mph with gusts up to 60 mph.

* WHERE...Northern Outer Banks.

* WHEN...Until 2 PM EDT this afternoon.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

NCZ081-094-194-195-121600-
/O.EXT.KMHX.WI.Y.0009.000000T0000Z-251012T1600Z/
Mainland Hyde-Pamlico-Southern Craven-West Carteret-
Including the cities of River Bend, Morehead City, Arapahoe,
Havelock, New Bern, Oriental, Fairfield Harbor, Vandemere,
Newport, Atlantic Beach, Fairfield, Bayboro, Emerald Isle,
Stella, Engelhard, Scranton, Ponzer, and Swanquarter
1210 AM EDT Sun Oct 12 2025

...WIND ADVISORY NOW IN EFFECT UNTIL NOON EDT TODAY...

* WHAT...Northeast winds 20 to 30 mph with gusts up to 50 mph.

* WHERE...Mainland Hyde, Pamlico, Southern Craven, and West Carteret 
  Counties.

* WHEN...Until noon EDT today.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

NCZ046-047-121800-
/O.CON.KMHX.WI.Y.0009.000000T0000Z-251012T2100Z/
Tyrrell-Mainland Dare-
Including the cities of Columbia, Stumpy Point, Gum Neck, Manns
Harbor, and East Lake
1210 AM EDT Sun Oct 12 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...

* WHAT...Northeast winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...Mainland Dare and Tyrrell Counties.

* WHEN...Until 5 PM EDT this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

SGK
1 follow-up statement
749 
WWUS72 KMHX 121310
NPWMHX

URGENT - WEATHER MESSAGE
National Weather Service Newport/Morehead City NC
910 AM EDT Sun Oct 12 2025

NCZ196-204-205-121415-
/O.CAN.KMHX.HW.W.0001.000000T0000Z-251012T1600Z/
East Carteret-Ocracoke Island-Hatteras Island-
Including the cities of Sea Level, Rodanthe, Frisco, Avon,
Hatteras Village, Buxton, Cedar Island, Beaufort, Ocracoke, and
Harkers Island
910 AM EDT Sun Oct 12 2025

...HIGH WIND WARNING IS CANCELLED...

The threat has ended.

$$

NCZ203-121415-
/O.CAN.KMHX.HW.W.0001.000000T0000Z-251012T1800Z/
Northern Outer Banks-
Including the cities of Southern Shores, Nags Head, Duck, Kitty
Hawk, Kill Devil Hills, and Manteo
910 AM EDT Sun Oct 12 2025

...HIGH WIND WARNING IS CANCELLED...

The threat has ended.

$$

NCZ081-094-194-195-121415-
/O.CAN.KMHX.WI.Y.0009.000000T0000Z-251012T1600Z/
Mainland Hyde-Pamlico-Southern Craven-West Carteret-
Including the cities of Swanquarter, New Bern, Atlantic Beach,
River Bend, Havelock, Engelhard, Bayboro, Stella, Oriental,
Morehead City, Arapahoe, Fairfield Harbor, Ponzer, Vandemere,
Emerald Isle, Newport, Fairfield, and Scranton
910 AM EDT Sun Oct 12 2025

...WIND ADVISORY IS CANCELLED...

Wind gusts have diminished below 50 mph.

$$

NCZ046-047-122100-
/O.CON.KMHX.WI.Y.0009.000000T0000Z-251012T2100Z/
Tyrrell-Mainland Dare-
Including the cities of Stumpy Point, Manns Harbor, Columbia, Gum
Neck, and East Lake
910 AM EDT Sun Oct 12 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...

* WHAT...Northeast winds 20 to 30 mph with gusts up to 45 mph.

* WHERE...Mainland Dare and Tyrrell Counties.

* WHEN...Until 5 PM EDT this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

TL

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this high wind warning went out at Oct 11, 8:23 PM EDT, 3 hours 47 minutes earlier.

Area forecast discussion, Oct 11, 8:23 PM EDT, 3 hours 47 minutes before
Area Forecast Discussion
National Weather Service Newport/Morehead City NC
823 PM EDT Sat Oct 11 2025

.SYNOPSIS...
A strong coastal low will impact the area this weekend into
early next week, producing multiple hazards, especially along
the coast.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
As of 330 PM Sat

Key Messages:

- Wind advisory expanded to many counties adjacent to coastal
  locales

- Coastal flood warnings expanded for areas adjacent to the
  lower Neuse River

A tricky forecast continues with respect to positioning of low
that will move up the coast and be located off the NC coast on
Sunday.

Firstly, area of light to ocnl moderate stratiform rain shield
has expanded to encompass all of ENC this afternoon. This in
response to initial area of isentropic upglide. Pressure
response to the south of ENC evident in inc winds off the SC
waters, with gusts approaching 45 kt at Frying Pan Tower.

Intense pressure falls expected this evening as the low off the
GA/SC coast lifts north and deepens. This is when winds will be
at their strongest, first along the Crystal Coast and srn OBX,
then expanding northward later this evening. Have expanded wind
advisories to areas adjacent to the Pamlico Sound, as well as
Albemarle sound to the north. Communities with a favorable
exposure to the strong northeast winds off the water will
experience wind gusts up to 50 mph, with locally higher winds on
the OBX south of Oregon Inlet and Cedar Island, where local wind
gusts may peak 55-60 mph. Because of the brief duration of these
very high wind possibilities, have opted out of a high wind warn
at this time. These high winds this evening have prompted an
upgrade to coastal flood warnings for some counties adjacent to
the lower Neuse (see coastal flood section below). Rainfall has
remained steady since last fcst, and no changes to flood watch,
with 3-6" along the immediate coast, with lesser amounts inland
from there. Threat for thunder has gone down, but with strong
vorticity advection developing tonight, periods of heavy rain
showers in embedded elevated thunder are expected, esp E of Hwy
17.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/...
As of 330 PM Sat...The aforementioned low postion tomorrow is
still somewhat in question, but some headway in model guidance
confluence continues. The convective-allowing models are taking
the low inland across ENC, but all other guidance
(GFS/EC/ICON/GEM_Reg) bring the low to a griding halt off of
Cape Fear. This is in response to double barreled upper low
developing over the East Coast tomorrow, with parent low
dropping south out of the Great Lakes, while secondary low
pushes eastward from the southern Appalachians. These two
systems will evolve off the coast through Monday, and spur
secondary cyclogenesis off the Mid Atlantic, pulling the low off
the NC coast late Sun into Mon. The consensus is for all of ENC
to now remain under nerly flow, and therefore a stronger wind
field to cont through the day tomorrow. Have inc winds as a
result, with advisory or near advisory winds cont through much
of the day. Where gradient is stronest, acrs the nern zones,
have cont the wind advisory through the day. Remainder of the
coastal counties will have to be watched for a continuation of
the wind headlines if later forecasts come up higher with winds.
Slgt chc thunder in the morning will become less than 10%
through the afternoon, so have removed any thunder mention
second half of the day. Periods of rain or showers will cont
throughout the day as upper low pivots through and sfc low
meanders off the coast.

&&

.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
As of 315 PM Sat...

Key Messages:

- Impactful coastal low to bring heavy rain, strong winds, coastal
flooding, and trecherous surf and marine conditions through early
next week

- Drier weather returns Tuesday

Sunday night - Saturday...

The start of the long term will be greatly impacted by the track
and strength of the coastal low. Winds will grad back to the
NNW Sunday night and remain so through the rest of the period.
PoPs will gradually decline through the start of the week as
high pressure builds across the southeast. Tuesday will start a
period of dry weather that's currently forecast to last through
the end of next week. Coastal flooding impacts are expected to
continue even after the low pulls away from our coast (see the
Coastal Flooding Section).

&&

.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
SHORT TERM /through Sunday/...
As of 8 PM Sat...

Key Messages

 - Coastal low to bring widespread IFR, or lower, conditions and
   gusty winds this evening into Sunday

Widespread sub-VFR conditions across the terminals this
afternoon with a mix of lower MVFR and IFR. Cigs will continue
to grad lower becoming widespread IFR through the evening, then
likely cont into Sunday. Widespread light to moderate RA will
continue with periods of moderate to heavy RA at times this
evening and overnight. As the low strengthens, a tightening
gradient should support increasing northeasterly winds, with
gusts of 25-30kt through Sun.

LONG TERM /Sunday night through Thursday/...
As of 245 AM Saturday...A coastal low forecast to impact the
area is expected to continue to support widespread IFR/LIFR
conditions into Sunday night across ENC. Gusty NE winds are
expected to continue as well, eventually becoming northwesterly.

&&

.MARINE...
SHORT TERM /through tonight/...
As of 330 PM Sat...Have extended gale warnings through the day
Sun and into early Sun evening. Gale warnings cont for all
waters except Pamlico River, where any gales will be fairly
brief tonight. It should be noted that there continues to be a
cluster of guidance showing storm- force gusts, especially over
the warmer waters south of Cape Hatteras, however probability
guidance from the 11/12Z ECM still hovers around 40-60% for
gusts greater than 50kt occurring, so opted to not issue any
storm warning products here at this time. Most of the waters are
now expected to remain under northerly flow, as track of low
should remain off the coast. This will put most of ENC under
stable flow regime, but areas near the Gulf Stream will have to
be watched for some convection to migrate into the coastal
waters and a low end threat for waterspouts. Have expanded the
gales through the day Suday with the low remaining offshore with
recent model guidance and therefore remaining under tightened
pres gradient.

For the coastal waters from Cape Lookout to Duck, seas are
expected to top out in the 11-16 ft range at 10-12 seconds.
South of Cape Lookout, seas of 7-12 ft are expected.

LONG TERM /Sunday night through Thursday/...
As of 315 PM Sat...

Key Messages

 - Coastal low to continue to impact the ENC waters into early
   next week with hazardous winds and seas

Still some uncertainty in the track of complex low pressure
system that will continue to impact the waters into early next
week. However, confidence is high that strong winds and
hazardous marine conditions will continue. Gale Warnings
continue for most waters into Sunday evening to capture the
coastal low's impacts. Eventually, a more dominant northwesterly
flow is expected to develop early next week, with gusts of
25-35 kt continuing. Seas will peak at 10-15 ft, highest north
of Ocracoke. Conditions will remain hazardous through most of
next week with gusty winds and elevated seas.

&&

.HYDROLOGY...
As of 8 PM Sat...Rain will be moderate to heavy at times
through tonight as a coastal low approaches and moves through
the region. PWATs around 2" and ample forcing ahead of and near
the low pressure system should support scattered to widespread
heavy showers moving south to north. Best chances are along the
coast, east of HWY 17. Portions of the coast are expected to see
4-6"+ inches where forcing and moisture is the greatest. While
showers should be progressive in nature, training showers would
be the main concern when it comes to flash flooding. A Flood
Watch is in effect for the Outer Banks and Downeast Carteret
County until 8 AM Sunday. As you go further inland, moisture and
forcing decrease, which should keep showers more widespread
with less impressive rain rates. Additionally, the coastal plain
is experiencing more significant drought conditions, which will
help reduce the threat for flash flooding in this area.

&&

.TIDES/COASTAL FLOODING...
As of 315 PM Sat...

Confidence is high that low pressure will strengthen off the
east coast of FL and strengthen as it moves slowly north today.
Confidence has decreased regarding the track beyond that point.
Some guidance brings it into ENC, while other guidance keeps it
offshore. This has a significant impact on the strength and
duration of stronger winds, which also factors into what coastal
impacts will occur. Confidence remains high regarding coastal
impacts, but specific details still have some opportunity for
adjustments.

Have upgraded to CF Warnings for the Northern Outer Banks, and
southern Craven and Downeast Carteret counties, with potential
for more moderate impacts. Some minor impacts will be possible
for areas adj to the southern Albemarle Sound. Coastal flood
products remain in effect with a Coastal Flood Advisory for the
Crystal Coast, and areas adj to the Pamlico/Pungo Rvr...with CF
Warnings for Hatteras and Ocracoke Islands. This will especially
be the case for the more vulnerable areas that have been
impacted the greatest by multiple storms over the past 1-2
months. Portions of NC-12 on Ocracoke Island already closed due
to ocean overwash. A High Surf Advisory remains in effect from
Duck to Cape Lookout.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...Wind Advisory until 5 PM EDT Sunday for NCZ046-047.
     Coastal Flood Advisory until 8 AM EDT Monday for NCZ080-094-
     195-199.
     Wind Advisory until 5 AM EDT Sunday for NCZ081-094-194-195.
     Coastal Flood Warning until 8 PM EDT Sunday for NCZ194-196.
     Beach Hazards Statement through Sunday evening for NCZ195-196-
     199-203>205.
     Flood Watch through Sunday morning for NCZ196-203>205.
     High Surf Advisory until 8 PM EDT Sunday for NCZ196-204.
     Wind Advisory from 4 AM to 5 AM EDT Sunday for NCZ196-204-205.
     Coastal Flood Warning until 8 AM EDT Monday for NCZ203>205.
     High Surf Advisory until 8 PM EDT Monday for NCZ203-205.
     Wind Advisory from 11 AM to 5 PM EDT Sunday for NCZ203.
MARINE...Gale Warning until 11 PM EDT Sunday for AMZ131-135-137-150-152-
     154-156-158-230-231.
     Small Craft Advisory until 8 AM EDT Monday for AMZ136.

&&

SYNOPSIS...MHX
NEAR TERM...SK/TL
SHORT TERM...TL
LONG TERM...CQD/OJC
AVIATION...RM/SK/TL
MARINE...RM/TL
HYDROLOGY...MHX
TIDES/COASTAL FLOODING...MHX
Hazardous weather outlook, Oct 11, 8:14 PM EDT, 3 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Newport/Morehead City NC
814 PM EDT Sat Oct 11 2025

NCZ029-044-079-090-091-130015-
Martin-Pitt-Greene-Duplin-Lenoir-
814 PM EDT Sat Oct 11 2025

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ203-130015-
Northern Outer Banks-
814 PM EDT Sat Oct 11 2025

...FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY MORNING...
...COASTAL FLOOD WARNING IN EFFECT UNTIL 8 AM EDT MONDAY...
...HIGH SURF ADVISORY IN EFFECT UNTIL 8 PM EDT MONDAY...
...BEACH HAZARDS STATEMENT IN EFFECT THROUGH SUNDAY EVENING...
...WIND ADVISORY NOW IN EFFECT FROM 10 PM THIS EVENING TO 5 PM EDT
SUNDAY...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Warning.
   Flood Watch.
   High Surf Advisory.
   Beach Hazards Statement.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Warning.
   Flood Watch.
   High Surf Advisory.
   Beach Hazards Statement.
   Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ080-130015-
Beaufort-
814 PM EDT Sat Oct 11 2025

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 8 AM EDT MONDAY...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ194-130015-
Southern Craven-
814 PM EDT Sat Oct 11 2025

...COASTAL FLOOD WARNING IN EFFECT UNTIL 8 PM EDT SUNDAY...
...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 5 AM EDT
SUNDAY...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Warning.
   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ094-130015-
Pamlico-
814 PM EDT Sat Oct 11 2025

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 8 AM EDT MONDAY...
...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 5 AM EDT
SUNDAY...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.
   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ204-130015-
Ocracoke Island-
814 PM EDT Sat Oct 11 2025

...FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY MORNING...
...WIND ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO 5 AM EDT
SUNDAY...
...COASTAL FLOOD WARNING IN EFFECT UNTIL 8 AM EDT MONDAY...
...HIGH SURF ADVISORY IN EFFECT UNTIL 8 PM EDT SUNDAY...
...BEACH HAZARDS STATEMENT IN EFFECT THROUGH SUNDAY EVENING...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Warning.
   Flood Watch.
   High Surf Advisory.
   Beach Hazards Statement.
   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Warning.
   Flood Watch.
   High Surf Advisory.
   Beach Hazards Statement.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ196-130015-
East Carteret-
814 PM EDT Sat Oct 11 2025

...FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY MORNING...
...WIND ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO 5 AM EDT
SUNDAY...
...COASTAL FLOOD WARNING IN EFFECT UNTIL 8 PM EDT SUNDAY...
...HIGH SURF ADVISORY IN EFFECT UNTIL 8 PM EDT SUNDAY...
...BEACH HAZARDS STATEMENT IN EFFECT THROUGH SUNDAY EVENING...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Warning.
   Flood Watch.
   High Surf Advisory.
   Beach Hazards Statement.
   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Warning.
   Flood Watch.
   High Surf Advisory.
   Beach Hazards Statement.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ195-130015-
West Carteret-
814 PM EDT Sat Oct 11 2025

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 8 AM EDT MONDAY...
...BEACH HAZARDS STATEMENT IN EFFECT THROUGH SUNDAY EVENING...
...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 5 AM EDT
SUNDAY...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.
   Beach Hazards Statement.
   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.
   Beach Hazards Statement.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ199-130015-
Coastal Onslow-
814 PM EDT Sat Oct 11 2025

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 8 AM EDT MONDAY...
...BEACH HAZARDS STATEMENT IN EFFECT THROUGH SUNDAY EVENING...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.
   Beach Hazards Statement.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.
   Beach Hazards Statement.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ205-130015-
Hatteras Island-
814 PM EDT Sat Oct 11 2025

...FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY MORNING...
...WIND ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO 5 AM EDT
SUNDAY...
...COASTAL FLOOD WARNING IN EFFECT UNTIL 8 AM EDT MONDAY...
...HIGH SURF ADVISORY IN EFFECT UNTIL 8 PM EDT MONDAY...
...BEACH HAZARDS STATEMENT IN EFFECT THROUGH SUNDAY EVENING...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Warning.
   Flood Watch.
   High Surf Advisory.
   Beach Hazards Statement.
   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Warning.
   Flood Watch.
   High Surf Advisory.
   Beach Hazards Statement.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ045-092-193-198-130015-
Washington-Jones-Northern Craven-Inland Onslow-
814 PM EDT Sat Oct 11 2025

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ081-130015-
Mainland Hyde-
814 PM EDT Sat Oct 11 2025

...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 5 AM EDT
SUNDAY...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ046-047-130015-
Tyrrell-Mainland Dare-
814 PM EDT Sat Oct 11 2025

...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 5 PM EDT
SUNDAY...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Newport/Morehead City, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 11, 8:14 PM EDTBeach Hazards StatementMHXCarteret, Dare, Hyde, Onslow24 hr
Oct 11, 8:19 PM EDTSpecial Marine WarningMHX41 min
Oct 11, 8:52 PM EDTSpecial Marine WarningMHX38 min
Oct 11, 9:41 PM EDTSpecial Marine WarningMHX64 min
Oct 12, 12:00 AM EDTStorm WarningMHX10 hr
Oct 12, 9:30 AM EDTSmall Craft AdvisoryMHX8 days
Oct 12, 11:06 AM EDTRiver Flood WarningMHXJones18 hr

Nearby

High Wind Warnings in North Carolina, 2025Every high wind warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.